# SDR ASAA0380395

- Difficulty date: April 21, 2003
- Submitted: March 28, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5280 · Landing Gear Doors
- Part: Tie
- Part number: 5930583247
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND LT MLG DOOR FRAME TIE CRACKED INTERNAL STRUCTURE JUST BELOW GEAR BUMPER.  REPAIRED PER SRM.  (M)
